# SDR YENA200232

- Difficulty date: December 10, 2002
- Submitted: February 7, 2003
- Operation: Air carrier
- Aircraft: N507JB
- Make and model: Airbus A320-232
- Aircraft serial: 1240
- Aircraft time: 9,491 hours, 4,486 cycles
- Engine: Iae V2527A5
- Engine time: 9,491 hours, 4,486 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Connector
- Condition: Dirty
- Location: Vsv Actuator
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RTO AT CLOSE TO 80KTS -ECAM MESSAGE OF ENG 1 COMPRESSOR VANE.  CFDS MESSAGE BOTH CHANNELS CH A/B VSV/HC/EEC1.  T/S PER CAATS TASK 75-30-00-810-852.  EXAMINED AND CLEANED CONNECTORS ON VSV ACTUATOR PER STEP 1 OF TASK & LUBED VSV UNISON RING PER AMM TASK.  POWER ASSURANCE RUN WAS NORMAL.
